# SDR 08FDEA04771

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AYB70301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FS 1481 TO FS 1501 BETWEEN STR R50 TO L49 HAS CORROSION ON SKIN.  REMOVED CORROSION IAW SRM 51-21-01 PG 28 A VOL II.  SKIN ORIG THICKNESS 0.125 IAW DWG AYB 7030; REV "E".  REMAINING MATERIAL THICKNESS 0.090.  MATERIAL REMOVED 0.035.  FOUND TO BE OUT OF LIMITS;  MORE THAN 20% MATERIAL LOSS IAW SRM 53-00-01 PG 6 VOL I.  CUT OUT DAMAGED SKIN.  FABRICATED REPAIR DOUBLER TRIPPLER, FILLER AND INSTALLED FROM IAW EA 8-5330-123517.
